Journals / Turkish Journal of Mathematics / 2019 / Cilt: 43 - Sayı: 1

Quartic trigonometric B-spline algorithm for numerical solution of the regularized long wave equation

Pages
112–125
Publication Date
2022-11-04
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Theaccuracy of the proposed methods are demonstrated by test problems and numerical results are compared with the exactsolution and some previous results.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, an application of the quartic trigonometric B-spline finite element method is used to solve theregularized long wave equation numerically.
📊
Key Findings & Data:This approach involves a Galerkin method based on the quartic trigonometricB-spline function in space discretization together with second and fourth order schemes in time discretization.
💡
Conclusion & Impact:Theaccuracy of the proposed methods are demonstrated by test problems and numerical results are compared with the exactsolution and some previous results.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

In this paper, an application of the quartic trigonometric B-spline finite element method is used to solve theregularized long wave equation numerically. This approach involves a Galerkin method based on the quartic trigonometricB-spline function in space discretization together with second and fourth order schemes in time discretization. Theaccuracy of the proposed methods are demonstrated by test problems and numerical results are compared with the exactsolution and some previous results.

🔖

Cite This Article

IRK, D., YILDIZ, P. K., GÖRGÜLÜ, M. Z. (2022). Quartic trigonometric B-spline algorithm for numerical solution of the regularized long wave equation. Turkish Journal of Mathematics, Cilt: 43 - Sayı: 1, 112–125. https://ajindex.com/articles/608075

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. Abbas M, Majid AA, Ismail AIM, Rashid A. The application of cubic trigonometric B-spline to the numerical solution of the hyperbolic problems. Appl Math Comput 2014; 239: 74-88
  2. Ay B, Dag I, Gorgulu MZ. Trigonometric quadratic B-spline subdomain Galerkin algorithm for the Burgers’ equation. Open Phys 2015; 13: 400-406
  3. Chang Q, Wang G, Guo B. Conservative scheme for a model of nonlinear dispersive waves and its solitary waves induced by boundary motion. J Comput Phys 1991; 93: 360-375
  4. Chegini NG, Salaripanah A, Mokhtari R, Isvand D. Numerical solution of the regularized long wave equation using nonpolynomial splines. Nonlinear Dynam 2012; 69: 459-471
  5. Dag I, Ersoy O, Kacmaz O. The trigonometric cubic B-spline algorithm for Burgers’ equation. arXiv:1407.5434, 2014
  6. Dag I, Saka B, Irk D. Galerkin methods for the numerical solution of the RLW equation using quintic B-splines. J Comput Appl Math 2006; 190: 532-547
  7. Dogan A. Numerical solution of RLW equation using linear finite elements within Galerkin’s method. Appl Math Model 2002; 26: 771-783
  8. Esen A, Kutluay S. Application of a lumped Galerkin method to the regularized long wave equation. Appl Math Comput 2006; 174: 833-845
  9. Gardner LRT, Dag I. The boundary-forced regularised long-wave equation. Il Nuovo Cimento B (1971-1996) 1995; 110: 1487-1496
  10. Hamid NNA, Majid AA, Ismail AIM. Cubic trigonometric B-spline applied to linear two-point boundary value problems of order two. International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering 2010; 4: 1377-1382
  11. Hosseini MM, Ghaneai H, Mohyud-Din ST, Usman M. Tri-prong scheme for regularized long wave equation. Journal of the Association of Arab Universities for Basic and Applied Sciences 2016; 20: 68-77
  12. Irk D. Solitary wave solutions for the regularized long-wave equation. Phys Wave Phenom 2012; 20: 174-183
  13. Irk D, Keskin P. Cubic trigonometric B-spline Galerkin methods for the regularized long wave equation. Journal of Physics Conference Series 2016; 766: 012032
  14. Irk D, Keskin P. Quadratic trigonometric B-spline Galerkin methods for the regularized long wave equation. J Appl Anal Comput 2017; 7: 617-631
  15. Koch PE. Multivariate trigonometric B-splines. J Approx Theory 1988; 54: 162-168
  16. Lin B. Parametric spline solution of the regularized long wave equation. Appl Math Comput 2014; 243: 358-367
  17. Lyche T, Winther R. A stable recurrence relation for trig